MathSciNet Relay Station
MathSciNet bibliographic data
MR133127 (24 #A2961) 55.25
Milnor, John Two complexes which are homeomorphic but combinatorially distinct. Ann. of Math. (2) 74 1961 575–590.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2015, American Mathematical Society
Privacy Statement